# SDR DALA2022072005027

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON PREVIOUS REAIR ON STRINGER S- 28L BTW STA 1500 TO STA 1520 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00226: PREVIOUS REAIR ON STRINGER S-28L BTW STA 1500 TO STA 1520 AT AFT CARGO COMP. WAS REPLACED PER B757-200 SRM. (2324450)
